# SDR IPXA10561264

- Difficulty date: June 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Bent
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NOSE RADOME LT SUPPORT ROD BRACKET IS BENT ON FWD SIDE OF 199 PRESSURE BULKHEAD.  REPAIRED IAW ATS ER 10-3529.
